# SDR GTIA040445

- Difficulty date: May 11, 2004
- Submitted: May 28, 2004
- Operation: Air carrier
- Aircraft: N800NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49144
- System (JASC): 2560 · Emergency Equipment
- Part: Cable
- Condition: Misinstalled
- Location: Evac Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

L-1 DOOR ESCAPE SLIDE GIRT BAR CABLE IMPROPERLY INST.  REPOSITIONED CABLE ON GIRT BAR.
